MAUDE Adverse Event Report: ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)

ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Model Number ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Medical Device Problem Codes Use of Device Problem (1670); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 15-dec-2025, it was reported by a sales representative via (b)(4) that an abs-10060 angel centrifuge was having issues and not working correctly.This was discovered during a procedure with no patient harm.The case was completed by emptying the cartridge and redoing the procedure.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.-complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure is attributed to misaligned insertion of the cartridge during use.Misalignment may impede proper device engagement and function, which is consistent with the reported issue.

Brand Name
ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23956844
Report Number1220246-2026-00033
Device Sequence Number9437642
Product Code ORG
UDI-Device Identifier00888867083974
UDI-Public(01)00888867083974(11)250527(10)15454961
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Device Catalogue NumberABS-10060
Device Lot Number15454961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/24/2025
Distributor Facility Aware Date12/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown